Doctor Roozbeh Hazrat

Doctor Roozbeh Hazrat

Director of Centre for Research in Mathematics,
Centre for Research in Mathematics

Biography

Roozbeh Hazrat obtained his PhD in Pure Mathematics from the University of Bielefeld, Germany in 2002. He did research at the Australian National University, Max Planck Institute in Bonn and the City University of New York. He was a Reader (Associate Professor) in Pure Mathematics at Queen's University Belfast, United Kingdom where he worked for 8 years, before moving to University of Western Sydney in December 2011. 

Personal Homepage:  http://rhazrat.wordpress.com

This information has been contributed by Doctor Hazrat.

Qualifications

  • Ph Bielefeld University

Interests

  • (Leavitt) Path algebras
  • Algebraic K-theory and Noncommutative algebras

UWS Organisational Unit (School / Division)

  • Centre for Research in Mathematics

Contact

Email: R.Hazrat@uws.edu.au
Phone: (02) 9685 9054
Mobile:
Location: ER.G.18
Parramatta
Website:

PLEASE NOTE: obtaining information from this Directory must be for the legitimate purposes of doing business with and within the University of Western Sydney (UWS), and must not be used for unsolicited bulk e-mailing (spamming) or similar purposes.

Publications

Books

  • Hazrat, R. (2010), 'Mathematica: A Problem-Centered Approach', : Springer-Verlag 978-1-84996-250-6.

Journal Articles

  • Hazrat, R. (2013), 'The graded structure of Leavitt path algebras', Israel Journal of Mathematics, vol 195, no 2 , pp 833 - 895.
  • Hazrat, R. and Zhang, Z. (2013), 'Multiple commutator formulas', Israel Journal of Mathematics, vol 195, no 1 , pp 481 - 505.
  • Hazrat, R. (2013), 'The graded Grothendieck group and the classication of Leavitt path algebras', Mathematische Annalen, vol 355, no 1 , pp 273 - 325.
  • Hazrat, R. (2013), 'A note on the isomorphism conjectures for Leavitt path algebras', Journal of Algebra, vol 375 , pp 33 - 40.
  • Hazrat, R., Vavilov, N. and Zhang, Z. (2013), 'Relative commutator calculus in Chevalley groups', Journal of Algebra, vol 385 , pp 262 - 293.
  • Hazrat, R., Stepanov, A., Vavilov, N. and Zhang, Z. (2013), 'Commutator width in Chevalley groups', Note di Matematica, vol 33, no 1 , pp 139 - 170.
  • Hazrat, R. (2013), 'The dynamics of Leavitt path algebras', Journal of Algebra, vol 384 , pp 242 - 266.
  • Hazrat, R. and Huttemann, T. (2013), 'On Quillen's calculation of graded K-theory', Journal of Homotopy and Related Structures, vol 8, no 2 , pp 231 - 238.
  • Hazrat, R. (2012), 'Stability of unitary SK1 of Azumaya algebras', Archiv der Mathematik, vol 98, no 1 , pp 19 - 23.
  • Hazrat, R., Stepanov, A., Vavilov, N. and Zhang, Z. (2011), 'The yoga of commutators', Journal of Mathematical Sciences, vol 179, no 6 , pp 662 - 678.
  • Hazrat, R., Zhang, Z. and Vavilov, N. (2011), 'Mixed commutators for unitary groups and applications', Journal of Algebra, vol 343, no 1 , pp 107 - 137.
  • Hazrat, R. and Wadsworth, A. (2011), 'Unitary and graded SK1 of division algebras', London Mathematical Society. Proceedings, vol 103, no 3 , pp 508 - 534.
  • Hazrat, R. and Wadsworth, A. (2011), 'SK1 of graded division algebras', Israel Journal of Mathematics, vol 183, no 1 , pp 117 - 163.
  • Hazrat, R. and Zhang, Z. (2011), 'Generalized commutator formulas', Communications in Algebra, vol 39, no 4 , pp 1441 - 14564.
  • Hazrat, R. (2010), 'SK1 of Azumaya algebras over Hensel pairs', Mathematische Zeitschrift, vol 264, no 2 , pp 295 - 299.
  • Hazrat, R. and Millar, J. (2010), 'On graded central simple algebras', Homotopy and related structures, vol 5, no 1 , pp 113 - 124.
  • Hazrat, R., Petrov, V. and Vavilov, N. (2010), 'Relative subgroups in Cheavelly groups', Journal of K-Theory, vol 5, no 3 , pp 603 - 618.
  • Hazrat, R. and Millar, J. (2010), 'A note on K-theory of Azumaya algebras', Communications in Algebra, vol 38, no 3 , pp 919 - 926.
  • Hazrat, R. and Wadsworth, A. (2009), 'On maximal subgroups of the multiplicative group of a division algebra', Journal of Algebra, vol 322, no 7 , pp 2528 - 2543.
  • Hazrat, R. and Vavilov, N. (2009), 'Bak's work on K-theory of rings', Journal of K-Theory, vol 4, no 1 , pp 1 - 65.
  • Hazrat, R., Bak, A. and Vavilov, N. (2009), 'Localization-completion strikes again : relative K1 is nilpotent by abelian', Journal of Pure and Applied Algebra, vol 213, no 6 , pp 1075 - 1085.
  • Hazrat, R. (2008), 'On the first Galois cohomology group of the algebraic group SL1(D)', Communications in Algebra, vol 36, no 2 , pp 381 - 387.
  • Hazrat, R. and Wadsworth, A. (2007), 'Nontriviality of certain quotients of K1 groups of division algebras', Journal of Algebra, vol 312, no 1 , pp 354 - 361.
  • Hazrat, R. (2006), 'Reduced K-theory for Azumaya algebras', Journal of Algebra, vol 305, no 2 , pp 687 - 703.
  • Hazrat, R. and Wilson, R. (2006), 'A decomposition theorem for CK1 of central simple algebras', Communications in Algebra, vol 34, no 12 , pp 4573 - 4578.
  • Hazrat, R. and Vishne, U. (2005), 'Triviality of the functor Coker(K1(F) ! K1(D)) for division algebras', Communications in Algebra, vol 33, no 5 , pp 1427 - 1435.
  • Hazrat, R. and Vavilov, N. (2003), 'K1 of Chevalley groups are nilpotent', Journal of Pure and Appl. Algebra, vol 179, no 1-2 , pp 99 - 116.
  • Hazrat, R. (2002), 'On central series of the multiplicative group of division rings', Algebra Colloquium, vol 9, no 1 , pp 99 - 106.
  • Hazrat, R. (2002), 'Wedderburn's factorization theorem, Application to reduced K-theory', Proceedings of the American Mathematical Society, vol 130, no 2 , pp 311 - 314.
  • Hazrat, R. (2002), 'Dimension theory and nonstable K1 of quadratic modules', K-Theory, vol 27, no 4 , pp 293 - 328.
  • Hazrat, R. (2001), 'SK1-like functors for division algebras', Journal of Algebra, vol 239, no 2 , pp 573 - 588.

University of Western Sydney

Locked Bag 1797
Penrith NSW 2751

Tel: +61 2 9852 5222

ABN 53 014 069 881
CRICOS Provider No: 00917k

Visit our mobile site